Alert archive / Massachusetts / Gale Warnings in 2010

Gale Warning 25, NWS Boston/Norton, MA

May 18, 2010

NWS Boston/Norton, MA issued this gale warning at May 18, 2010, 7:43 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 18, 2010, 7:43 PM EDT (23:43 UTC)
Expired
May 19, 2010, 8:00 AM EDT
In force
12 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WHUS71 KBOX 182343
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
743 PM EDT TUE MAY 18 2010

ANZ254>256-190745-
/O.UPG.KBOX.SC.Y.0056.000000T0000Z-100520T0000Z/
/O.NEW.KBOX.GL.W.0025.100518T2343Z-100519T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
743 PM EDT TUE MAY 18 2010

...GALE WARNING IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

A LATE SEASON NOREASTER WILL RESULT IN WINDS INCREASING ACROSS THE
SOUTHERN OUTER-WATERS TONIGHT. NORTHEAST WINDS OF 20 TO 30 KNOTS WITH
GUSTS UP TO 35 KNOTS ARE EXPECTED. WINDS WILL DIMINISH SOME WEDNESDAY
AND ESPECIALLY LATE WEDNESDAY NIGHT...BUT NORTH WIND GUSTS OF UP TO
25 KNOTS WILL CONTINUE FOR MUCH OF WEDNESDAY. 

SEAS ACROSS THE OUTER- WATERS WILL BUILD TO BETWEEN 7 AND 10 FEET
LATER TONIGHT AND WEDNESDAY. SEAS SHOULD SLOWLY DIMINISH LATER
WEDNESDAY...BUT REMAIN AT SMALL CRAFT ADVISORY THRESHOLDS THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ232-236-190745-
/O.EXT.KBOX.SC.Y.0056.000000T0000Z-100519T1000Z/
NANTUCKET SOUND-NARRAGANSETT BAY-
743 PM EDT TUE MAY 18 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

LOW PRESSURE WILL EXIT OFF THE MID ATLANTIC COAST LATER TODAY AND
TRACK NORTHEAST TONIGHT...PASSING NEAR THE 40N AND 70 W BENCHMARK
POSITION WEDNESDAY MORNING. THIS LOW MAY INTENSIFY INTO A LATE
SEASON GALE CENTER DURING THIS TIME.

EAST TO NORTHEAST WINDS ARE EXPECTED TO GUST TO AT LEAST 30 KT
LATE TONIGHT INTO WEDNESDAY MORNING. THERE IS A LOW PROBABILITY
THAT WIND SPEEDS MAY BRIEFLY REACH GALE FORCE WEDNESDAY MORNING.
THE STRONGEST WINDS WILL OCCUR ACROSS THE WATERS AROUND CAPE COD
AND THE ISLANDS.

WINDS WILL BEGIN TO DIMINISH WEDNESDAY AFTERNOON. SEAS ARE
EXPECTED TO BUILD TO 6 TO 9 FEET ACROSS THE OUTER COASTAL WATERS.

STAY TUNED TO LATER FORECASTS FOR UPDATED INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233>235-237-190745-
/O.EXT.KBOX.SC.Y.0056.000000T0000Z-100519T2200Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
743 PM EDT TUE MAY 18 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

LOW PRESSURE WILL EXIT OFF THE MID ATLANTIC COAST LATER TODAY AND
TRACK NORTHEAST TONIGHT...PASSING NEAR THE 40N AND 70 W BENCHMARK
POSITION WEDNESDAY MORNING. THIS LOW MAY INTENSIFY INTO A LATE
SEASON GALE CENTER DURING THIS TIME.

EAST TO NORTHEAST WINDS ARE EXPECTED TO GUST TO AT LEAST 30 KT
LATE TONIGHT INTO WEDNESDAY MORNING. THERE IS A LOW PROBABILITY
THAT WIND SPEEDS MAY BRIEFLY REACH GALE FORCE WEDNESDAY MORNING.
THE STRONGEST WINDS WILL OCCUR ACROSS THE WATERS AROUND CAPE COD
AND THE ISLANDS.

WINDS WILL BEGIN TO DIMINISH WEDNESDAY AFTERNOON. SEAS ARE
EXPECTED TO BUILD TO 6 TO 9 FEET ACROSS THE OUTER COASTAL WATERS.

STAY TUNED TO LATER FORECASTS FOR UPDATED INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-231-250-251-190745-
/O.CON.KBOX.SC.Y.0056.100519T0400Z-100520T0000Z/
BOSTON HARBOR-CAPE COD BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
743 PM EDT TUE MAY 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 8 PM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 PM EDT WEDNESDAY. 

LOW PRESSURE WILL EXIT OFF THE MID ATLANTIC COAST LATER TODAY AND
TRACK NORTHEAST TONIGHT...PASSING NEAR THE 40N AND 70 W BENCHMARK
POSITION WEDNESDAY MORNING. THIS LOW MAY INTENSIFY INTO A LATE
SEASON GALE CENTER DURING THIS TIME.

EAST TO NORTHEAST WINDS ARE EXPECTED TO GUST TO 25 TO 30 KT LATE
TONIGHT INTO WEDNESDAY MORNING. THERE IS A LOW PROBABILITY THAT
WIND SPEEDS MAY BRIEFLY REACH GALE FORCE WEDNESDAY. THE STRONGEST
WINDS WILL OCCUR ACROSS THE WATERS AROUND CAPE COD AND THE
ISLANDS.

WINDS WILL BEGIN TO DIMINISH WEDNESDAY EVENING. SEAS ARE EXPECTED
TO BUILD TO 5 TO 8 FEET ACROSS THE OUTER COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
765 
WHUS71 KBOX 190423
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1223 AM EDT WED MAY 19 2010

ANZ232-190900-
/O.UPG.KBOX.SC.Y.0056.000000T0000Z-100519T1000Z/
/O.EXA.KBOX.GL.W.0025.000000T0000Z-100519T0900Z/
NANTUCKET SOUND-
1223 AM EDT WED MAY 19 2010

...GALE WARNING IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

A GALE CENTER LOCATED ABOUT 150NM E OF THE DELMARVA COAST WILL
CONTINUE TO TRACK NORTHEAST OVERNIGHT...AND PASS NEAR THE 40N 
AND 70 W BENCHMARK POSITION WEDNESDAY MORNING.

EAST TO NORTHEAST WINDS WILL GUST TO 30 TO 35 KT OVERNIGHT...THEN SHIFT 
TO N AND DIMINISH BELOW 25 KT AFTER SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ254>256-190900-
/O.CON.KBOX.GL.W.0025.000000T0000Z-100519T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1223 AM EDT WED MAY 19 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS
MORNING. 

A GALE CENTER LOCATED ABOUT 150NM E OF THE DELMARVA COAST WILL
CONTINUE TO TRACK NORTHEAST OVERNIGHT...AND PASS NEAR THE 40N 
AND 70 W BENCHMARK POSITION WEDNESDAY MORNING.

NORTHEAST WINDS OF 20 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS ARE
EXPECTED. WINDS WILL DIMINISH SOME TODAY AND ESPECIALLY LATE
WEDNESDAY NIGHT...BUT NORTH WIND GUSTS OF UP TO 25 KNOTS WILL 
CONTINUE FOR MUCH OF WEDNESDAY.

SEAS WILL BUILD TO 7 TO 10 FEET ACROSS THE OUTER COASTAL WATERS THEN
GRADUALLY DIMINISH WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>235-237-191230-
/O.CON.KBOX.SC.Y.0056.000000T0000Z-100519T2200Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1223 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

A GALE CENTER LOCATED ABOUT 150NM E OF THE DELMARVA COAST WILL
CONTINUE TO TRACK NORTHEAST OVERNIGHT...AND PASS NEAR THE 40N 
AND 70 W BENCHMARK POSITION WEDNESDAY MORNING.

EAST TO NORTHEAST WINDS OF 20 TO 30 KT WILL CONTINUE THIS MORNING.
WINDS WILL DIMINISH BELOW 25 KT AFTER SUNRISE.

SEAS WILL BUILD TO 5 TO 8 FEET ACROSS THE OPEN WATERS THIS
MORNING...THEN GRADUALLY SUBSIDE WEDNESDAY NIGHT.

STAY TUNED TO LATER FORECASTS FOR UPDATED INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-191000-
/O.CON.KBOX.SC.Y.0056.000000T0000Z-100519T1000Z/
NARRAGANSETT BAY-
1223 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING. 

A GALE CENTER LOCATED ABOUT 150NM E OF THE DELMARVA COAST WILL
CONTINUE TO TRACK NORTHEAST OVERNIGHT...AND PASS NEAR THE 40N 
AND 70 W BENCHMARK POSITION WEDNESDAY MORNING.

EAST TO NORTHEAST WINDS WILL GUST TO 25 KT...THEN BEGIN TO DIMINISH
AFTER SUNRISE.

STAY TUNED TO LATER FORECASTS FOR UPDATED INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-231-250-251-191230-
/O.CON.KBOX.SC.Y.0056.000000T0000Z-100520T0000Z/
BOSTON HARBOR-CAPE COD BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
1223 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

A GALE CENTER LOCATED ABOUT 150NM E OF THE DELMARVA COAST WILL
CONTINUE TO TRACK NORTHEAST OVERNIGHT...AND PASS NEAR THE 40N 
AND 70 W BENCHMARK POSITION WEDNESDAY MORNING.

NORTHEAST WINDS OF 20 TO 30 KT ARE EXPECTED. A FEW GUSTS NEAR GALE
FORCE WILL BE POSSIBLE ACROSS THE OPEN WATERS THIS MORNING. WINDS 
WILL DIMINISH LATER THIS AFTERNOON.

SEAS WILL BUILD TO 5 TO 8 FEET ACROSS THE OPEN WATERS THIS MORNING...THEN
GRADUALLY SUBSIDE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
283 
WHUS71 KBOX 190816
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
416 AM EDT WED MAY 19 2010

ANZ256-191630-
/O.CAN.KBOX.GL.W.0025.000000T0000Z-100519T0900Z/
/O.EXB.KBOX.SC.Y.0056.000000T0000Z-100520T0600Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
416 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

A GALE CENTER LOCATED ABOUT 125NM S OF BUZZARDS BAY EARLY THIS MORNING
TILL TRACK E OF CAPE COD BY AFTERNOON THEN NOVA SCOTIA TONIGHT.

N WINDS WILL GUST UP TO 25 KT THIS MORNING. HAZARDOUS 6 TO 9 FOOT
SEAS WILL CONTINUE TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-254-255-191200-
/O.EXT.KBOX.GL.W.0025.000000T0000Z-100519T1200Z/
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
416 AM EDT WED MAY 19 2010

...GALE WARNING NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

A GALE CENTER LOCATED ABOUT 125NM S OF BUZZARDS BAY EARLY THIS MORNING
TILL TRACK E OF CAPE COD BY AFTERNOON THEN NOVA SCOTIA TONIGHT.

ENE WINDS WILL GUST UP TO 35 KT EARLY THIS MORNING...THEN DIMINISH AND
SHIFT AROUND TO N BY THIS AFTERNOON. HAZARDOUS 7 TO 10 FOOT SEAS WILL
CONTINUE TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-233-234-236-191200-
/O.EXT.KBOX.SC.Y.0056.000000T0000Z-100519T1200Z/
CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY-NARRAGANSETT BAY-
416 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

A GALE CENTER LOCATED ABOUT 125NM S OF BUZZARDS BAY EARLY THIS MORNING
TILL TRACK E OF CAPE COD BY AFTERNOON THEN NOVA SCOTIA TONIGHT.

NE WINDS WILL GUST UP TO 25 KT EARLY THIS MORNING THEN DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-191630-
/O.EXT.KBOX.SC.Y.0056.000000T0000Z-100519T2200Z/
BOSTON HARBOR-
416 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

A GALE CENTER LOCATED ABOUT 125NM S OF BUZZARDS BAY EARLY THIS MORNING
TILL TRACK E OF CAPE COD BY AFTERNOON THEN NOVA SCOTIA TONIGHT.

NE WINDS WILL GUST TO 25 TO 30 KT INTO THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-251-191630-
/O.EXT.KBOX.SC.Y.0056.000000T0000Z-100520T0600Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
416 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT
THURSDAY. 

A GALE CENTER LOCATED ABOUT 125NM S OF BUZZARDS BAY EARLY THIS MORNING
TILL TRACK E OF CAPE COD BY AFTERNOON THEN NOVA SCOTIA TONIGHT.

NE WINDS WILL GUST UP TO 25 TO 30 KT THROUGH THIS AFTERNOON WITH A
FEW MARGINAL GALE FORCE GUSTS TO 35 KT POSSIBLE. HAZARDOUS 6 TO 9 FOOT
SEAS WILL CONTINUE TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-191630-
/O.CON.KBOX.SC.Y.0056.000000T0000Z-100519T2200Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
416 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

A GALE CENTER LOCATED ABOUT 125NM S OF BUZZARDS BAY EARLY THIS MORNING
TILL TRACK E OF CAPE COD BY AFTERNOON THEN NOVA SCOTIA TONIGHT.

N WINDS WILL GUST UP TO 25 KT THIS MORNING. HAZARDOUS 6 TO 9 FOOT
SEAS WILL CONTINUE TODAY...SUBSIDING TONIGHT.

STAY TUNED TO LATER FORECASTS FOR UPDATED INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
785 
WHUS71 KBOX 191202
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
802 AM EDT WED MAY 19 2010

ANZ232-254-255-192015-
/O.EXP.KBOX.GL.W.0025.000000T0000Z-100519T1200Z/
/O.EXA.KBOX.SC.Y.0056.000000T0000Z-100520T0600Z/
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
802 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT THURSDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

NE WINDS HAVE DIMINISHED BELOW GALE FORCE. HOWEVER...THEY WILL GUST
UP TO 25 TO 30 KT THROUGH THIS AFTERNOON. HAZARDOUS 6 TO 9 FOOT SEAS
WILL CONTINUE TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-233-234-236-191500-
/O.EXP.KBOX.SC.Y.0056.000000T0000Z-100519T1200Z/
/O.NEW.KBOX.SC.Y.0057.100519T1202Z-100519T1500Z/
CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY-NARRAGANSETT BAY-
802 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

NE WINDS WILL CONTINUE TO GUST TO AROUND 25 KT THIS MORNING THEN
DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-235-237-192015-
/O.CON.KBOX.SC.Y.0056.000000T0000Z-100519T2200Z/
BOSTON HARBOR-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
802 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

NE WINDS WILL GUST TO 25 TO 30 KT INTO THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-251-256-192015-
/O.CON.KBOX.SC.Y.0056.000000T0000Z-100520T0600Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
802 AM EDT WED MAY 19 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY.

NE WINDS WILL GUST UP TO 25 TO 30 KT THROUGH THIS AFTERNOON.
HAZARDOUS 6 TO 9 FOOT SEAS WILL CONTINUE TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at May 18, 6:56 PM EDT, 47 minutes earlier.

Area forecast discussion, May 18, 6:56 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
656 PM EDT TUE MAY 18 2010

.SYNOPSIS...
A LATE SPRING NOR EASTER WILL BRING RAIN TO MUCH OF SOUTHERN NEW
ENGLAND THROUGH WEDNESDAY AS IT TRACKS JUST SOUTHEAST OF NANTUCKET.
DRY AND WARMER WEATHER WILL FOLLOW FROM THURSDAY INTO EARLY NEXT WEEK
AS HIGH PRESSURE BUILDS OVER THE REGION.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
RAIN HAS OVERSPREAD MOST OF SOUTHERN NEW ENGLAND EARLY THIS EVENING.
THE RAIN WILL CONTINUE TO ADVANCE NORTHEASTWARD AND REACH FAR
NORTHEAST MA/SOUTHEAST NH BY 8 PM.

HEAVIEST RAIN STILL ON TARGET FOR LATE TONIGHT...PROBABLY AROUND
MIDNIGHT AND ESPECIALLY ACROSS RI AND SE MA. MODELS CONTINUE TO
INDICATE GOOD ATLANTIC INFLOW ON STRONG LLJ COUPLED WITH SOMEWHAT
ANOMALOUS PRECIPITABLE WATER VALUES /+1 TO +2 SD/ ORIGINATING FROM
CARIBBEAN...AS WELL AS INCREASING DIVERGENCE FROM UPPER LEVEL JET.

ELEVATED INSTABILITY MAY ALSO LEAD TO ISOLATED THUNDERSTORMS LATE
TONIGHT...MAINLY NEAR S COAST.

STAYED CLOSE TO GMOS FOR LOWS TONIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
SURFACE LOW IS EXPECTED TO TRACK SE OF NANTUCKET WED. HEAVIEST RAIN
SHOULD LAST THROUGH MID MORNING BEFORE STRONGEST LIFT SHIFTS INTO
GULF OF MAINE. THIS SHOULD LEAVE SPOTTY RAIN OR DRIZZLE THROUGH REST
OF DAY...ESPECIALLY FROM MERRIMACK VALLEY AND WORCESTER HILLS TO CAPE
COD.

FOLLOWED GMOS FOR HIGHS WED.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
WEDNESDAY NIGHT...
WHILE THE BEST DYNAMICS WILL HAVE ALREADY LIFTED TO OUR
NORTHEAST...THE UPPER LEVEL TROUGH WILL LINGER FOR A BIT ACROSS
SOUTHERN NEW ENGLAND.  THEREFORE...WHILE THE STEADY PRECIPITATION
WILL HAVE ENDED A FEW LINGERING SHOWERS WILL REMAIN POSSIBLE FOR THE
FIRST HALF OF THE NIGHT.  SO WILL INCLUDE SOME CHANCE POPS FOR THIS
POTENTIAL...BUT ANY ADDITIONAL RAIN AMOUNTS SHOULD BE LIGHT.  WEAK
FLOW AT THE SURFACE SHOULD ALSO ALLOW LOW CLOUDS TO HANG TOUGH FOR A
GOOD PORTION OF THE NIGHT.  HOWEVER...IF PARTIAL CLEARING IS ABLE TO
OCCUR AFTER MIDNIGHT WE COULD SEE AREAS OF PATCHY DENSE FOG DEVELOP.

THURSDAY...
ANY LOW CLOUDS/PATCHY DENSE FOG SHOULD BURN OFF BY MID MORNING.
OTHERWISE...A RIDGE OF HIGH PRESSURE SHOULD RESULT IN PARTLY TO
MOSTLY SUNNY SKIES AND A BEAUTIFUL DAY.  HIGHS SHOULD TOP OUT IN THE
75 TO 80 DEGREE RANGE ACROSS MUCH OF THE REGION.  THE CAPE AND ISLANDS
WILL OF COURSE BE COOLER AS SURFACE WINDS TURN SOUTHWEST IN THE
AFTERNOON...ALTHOUGH SOME LOCATIONS COULD SEE TEMPERATURES EXCEED 70
BY LATE MORNING BEFORE THE WIND SHIFT.

THERE IS A VERY LOW PROBABILITY THAT ENOUGH SURFACE HEATING COULD
SPAWN A BRIEF ISOLATED SHOWER/THUNDERSTORM.  HOWEVER...IT LOOKS LIKE
THERE WILL BE TOO MUCH MID LEVEL DRY AIR AND NOT ENOUGH FORCING.
THEREFORE...WILL CONTINUE WITH A DRY FORECAST.

FRIDAY...
ANOTHER PARTLY SUNNY AND BEAUTIFUL DAY IS IN STORE FOR SOUTHERN NEW
ENGLAND.  THE STRONG MAY SUN ANGLE SHOULD ALLOW HIGHS TO RECOVER
INTO THE UPPER 70S TO LOWER 80S ACROSS MUCH OF THE REGION.
HOWEVER...SEA BREEZES WILL DEVELOP BY NOON ON THE COAST AND THIS SEA
BREEZE FRONT SHOULD WORK FURTHER WEST DURING THE AFTERNOON.  THIS
WILL CAUSE TEMPERATURES TO FALL A BIT ESPECIALLY ON THE IMMEDIATE
COAST DURING THE AFTERNOON.

THERE ALSO IS A SHORTWAVE THAT DIVES DOWN IN NORTHWEST FLOW ALOFT.
MOISTURE IS LACKING SO WILL CONTINUE WITH A DRY FORECAST.
HOWEVER...THERE IS A RISK THAT ENOUGH SURFACE CONVERGENCE ALONG THE
SEA BREEZE FRONT MAY TRIGGER AND ISOLATED SHOWER/THUNDERSTORM OR
TWO.  LATER SHIFTS MAY HAVE TO CONSIDER INSERTING SOME LOW POPS
DEPENDING ON LATER MODEL TRENDS.

SATURDAY AND SUNDAY...
AN UPPER LEVEL TROUGH WILL DIVE SOUTH INTO THE GREAT LAKES.
HOWEVER...RIDGE OF HIGH PRESSURE OVER THE MID ATLANTIC SHOULD KEEP
MOST OF THE SHOWER TO THE WEST OF OUR REGION.  THERE IS A SLIGHT
CHANCE A FEW SHOWERS MAKE IT INTO OUR WESTERN ZONES ON SUNDAY...SO
DID INCLUDE A SLIGHT CHANCE POP.  THINGS CAN CERTAINLY CHANGE THIS
FAR OUT...BUT STILL THINK MOST OF THE SHOWERS WILL REMAIN TO OUR
WEST AND THE WEEKEND SHOULD GENERALLY BE DRY.  HIGHS SHOULD BE WELL UP
INTO THE 70S ON BOTH DAYS.

MONDAY AND TUESDAY...
UPPER LEVEL RIDGE LOOKS TO STRENGTHEN ACROSS THE REGION WITH RISING
HEIGHTS.  THEREFORE...WILL KEEP MAINLY A DRY FORECAST WITH ABOVE
NORMAL TEMPERATURES.  HIGHS SHOULD MAINLY BE IN THE UPPER 70S TO
LOWER 80S...ALTHOUGH IT COULD BE COOLER AT TIMES ON THE COAST.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...

TONIGHT...MVFR TO IFR CONDITIONS WERE DEVELOPING ACROSS WESTERN
MA/CONNECTICUT EARLY THIS EVENING IN MODERATE TO HEAVY RAIN. ALTHOUGH
CEILINGS MAY TAKE A BIT LONGER TO RESPOND AND REMAIN AT MVFR
LEVELS...MVFR AND THEN IFR VISIBILITIES WILL EVENTUALLY WORK
NORTHEASTWARD AS THE HEAVIER RAIN PUSHES EAST.

WIDESPREAD IFR CONDITIONS LIKELY AFTER MIDNIGHT AND THESE SHOULD
CONTINUE THROUGH MOST OF DAY WED WITH PERSISTENT NE WINDS. PORTIONS
OF THE DISTANT INTERIOR MAY SEE CONDITIONS IMPROVE TO MVFR LEVELS.

BOSTON TERMINAL...RAIN HAS OVERSPREAD THE TERMINAL AND EXPECT
CONDITIONS TO DROP TO MVFR LEVELS BETWEEN 7 AND 9 PM. IFR CONDITIONS
IN HEAVY RAIN WILL LIKELY DEVELOP BETWEEN 10 PM AND MIDNIGHT AND
CONTINUE INTO WEDNESDAY AFTERNOON.

OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY...

WEDNESDAY NIGHT...MEDIUM CONFIDENCE IN MVFR-IFR CONDITIONS EARLY IN
THE EVENING.  WE MAY SEE SOME PARTIAL CLEARING LATE BUT MVFR-IFR
CONDITIONS MAY FILL BACK IN AS A RESULT OF PATCHY DENSE FOG...BUT
CONFIDENCE IS LOW.

THURSDAY THROUGH SUNDAY...MEDIUM TO HIGH CONFIDENCE IN MAINLY VFR
CONDITIONS.

&&

.MARINE...
SCA POSTED FOR TONIGHT AND WED. INCREASING E/NE WINDS AND BUILDING
SEAS TONIGHT...FIRST ACROSS S COASTAL WATERS THIS EVENING AND THEN
ACROSS EASTERN MA WATERS OVERNIGHT. MARGINAL GALE FORCE GUSTS /35KT/
POSSIBLE ON S COASTAL WATERS.

WINDS DIMINISH WED...BUT ROUGH SEAS /8 TO 10 FT/ WILL PERSIST MAINLY
ON OUTER WATERS.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...

WEDNESDAY NIGHT AND THURSDAY...NORTHERLY WIND GUSTS OF 25 KNOTS ARE
EXPECTED FOR THE FIRST HALF OF WEDNESDAY EVENING.  WE SHOULD SEE THE
WINDS DIMINISH AFTER MIDNIGHT AS THE COASTAL LOW PRESSURE MOVES
FURTHER AWAY FROM THE REGION.  LEFTOVER SCA SEAS WILL LINGER ACROSS
THE OUTER-WATERS THROUGH THURSDAY.

FRIDAY THROUGH SUNDAY...RIDGE OF HIGH PRESSURE WILL BUILD OVER THE
WATERS.  THIS SHOULD KEEP WINDS AND SEAS BELOW SCA THRESHOLDS.

&&

.HYDROLOGY...
FOLLOWED HPC GUIDANCE FOR RAINFALL TONIGHT AND WED. THIS GIVES TOTALS
OF 1 TO 2 INCHES OVER MOST OF SOUTHERN NEW ENGLAND...WITH THE HIGHEST
AMOUNTS FOCUSED ACROSS RI AND SE MA. LESSER AMOUNTS OF 0.50 TO 0.75
INCH ARE EXPECTED ALONG E SLOPES OF BERKSHIRES AND CT RIVER VALLEY.

RIVERS AND STREAMS WILL BE ABLE TO HANDLE THIS AMOUNT OF RAIN AS ONLY
MINOR RISES ARE FORECAST.

&&

.TIDES/COASTAL FLOODING...
TIDES ARE ASTRONOMICALLY HIGH DUE TO NEW MOON...WITH BOSTON AT 10.8
FT AND SCITUATE 9.9 FT AROUND 340 AM WED. HOWEVER THIS DOES NOT
COINCIDE WITH THE HIGHEST SEAS/WINDS...SO COASTAL FLOODING IS NOT A
CONCERN AT THIS TIME. HIGH TIDE WED AFTERNOON RUNS ABOUT ONE FOOT
LOWER.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ232-236.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ233>235-
     237.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT
     WEDNESDAY FOR ANZ230-231-250-251.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ254>256.

&&

SYNOPSIS...FRANK/JWD
NEAR TERM...FRANK/JWD
SHORT TERM...JWD
LONG TERM...FRANK
AVIATION...FRANK/JWD
MARINE...FRANK/JWD
HYDROLOGY...JWD
TIDES/COASTAL FLOODING...JWD
Hazardous weather outlook, May 18, 4:31 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
431 PM EDT TUE MAY 18 2010

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-192045-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
431 PM EDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-192045-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
431 PM EDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A LOW PROBABILITY OF EASTERLY GALES FOR A BRIEF TIME WEDNESDAY
MORNING ON THE SOUTH COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Warnings in Massachusetts, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.